Noninteractive fuzzy rule-based systems

LOTFI, A. and HOWARTH, M., 1997. Noninteractive fuzzy rule-based systems. Information Sciences, 99 (34), pp. 219-234.

[img]
Preview
Text
192422_802 Lotfi PrePublisher.pdf

Download (227kB) | Preview

Abstract

In this paper, we have introduced a noninteractive model for fuzzy rule-based systems. A critical aspect of this noninteractive model is the introduction of a new set of rules with fewer parameters and without considering the interaction between the functionality of inputs. The new noninteractive model of the fuzzy rule-based system represents the output as a linear combination of the nonlinear function of individual inputs.

Item Type: Journal article
Publication Title: Information Sciences
Creators: Lotfi, A. and Howarth, M.
Publisher: Elsevier (not including Cell Press)
Date: 1997
Volume: 99
Number: 34
Identifiers:
NumberType
10.1016/S0020-0255(96)00271-XDOI
Rights: Copyright © 1997 Elsevier B.V.
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:31
Last Modified: 09 Jun 2017 13:32
URI: http://irep.ntu.ac.uk/id/eprint/14205

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year